Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Yeast infection, antibiotic, redness in groin area, swollen

My 92 year old mother was released from the hospital last Thursday with another recurrent UTI . While there she was treated for a yeast infection . She is s till taking her oral antibiotics to follow-up hospital stay. I noticed redness in groin area and quite a bit of swelling in the mons area. I have a call into doctor and home health nurse is coming to take a look. What could c ause this swelling?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This is likely a yeast infection from lack of appropriate treatment; the yeast may have been resistant to the medication that was used. Many yeast strains are resistant to miconazole and clotrimazole especially in the elderly and in diabetics. If Diflucan (the pill) was used, one dose may not be enough. Over the counter Vagistat One (tioconazole) is effective. Use of A and D cream will also help.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor